| Model Number |
3240 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
12/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete device information.
Event or Problem Description
It was reported the patient's system was explanted due to one lead eroding.Date of explant is unknown.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.